Kavitha, Telikepalli and Nasre, Meghana (2009) Optimal popular matchings. In: Discrete Applied Mathematics, 157 (14). pp. 3181-3186.
4.pdf - Published Version
Restricted to Registered users only
Download (413Kb) | Request a copy
In this paper we consider the problem of computing an “optimal” popular matching. We assume that our input instance View the MathML source admits a popular matching and here we are asked to return not any popular matching but an optimal popular matching, where the definition of optimality is given as a part of the problem statement; for instance, optimality could be fairness in which case we are required to return a fair popular matching. We show an O(n2+m) algorithm for this problem, assuming that the preference lists are strict, where m is the number of edges in G and n is the number of applicants.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Keywords:||Design of algorithms;Bipartite graphs;Matchings;One-sided preference lists|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||16 Dec 2009 11:23|
|Last Modified:||19 Sep 2010 05:47|
Actions (login required)